# SDR DALA2019022501198

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FUEL ACCESS PANELS 620LB AND 620MB (AD). NRC 00617: FUEL ACCESS PLATE #620MB WAS REPAIRED PER B-717 200 SRM 57-10-01-2R PAR. 5 B. CONDITION II. TOOL USED: DIGITAL CALIPER P/N: 500-171-30 S/N: A1720947 DUE DATE: 20MAR19 AND ACCESS PLATE #620LB WAS REPLACED, THE APPLICABILITY WAS VERIFIED ACCORDING PER B717 IPC 57-23-01-01, ITEM 220J. (LP #0958655)
